MathSciNet Relay Station
MathSciNet bibliographic data
MR545585 (80k:15028) 15A48 (15A45)
Hartfiel, D. J. Sign compatible expressions for minors of the matrix $I-A$. Proc. Amer. Math. Soc. 77 (1979), no. 3, 304–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement